# SDR 99ZZZX1018

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6099E
- Make and model: Beech K35
- Aircraft serial: D5986
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bracket
- Condition: Misinstalled
- Location: Alternator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALTERNATOR LOWER ATTACH BOLT PULLED FROM BRACKET CAUSING LOSS OF BELT TENSION AND SUBSEQUENT BATTERY DRAIN AND INTERRUPTION OF RADIO CONTACT.  BOLT HAD ONLY ENGAGED TWO OR THREE THREADS IN MOUNTING BRACKET BECAUSE OF TOO  MANY WASHERS UNDER BOLT HEAD.   WITHOUT WASHERS, THE BOLT WOULD NOT THREAD ALL THE WAY INTO THE BRACKET UNTIL DIRT WAS REMOVED.  WHEN DIRT IN BRACKET WAS REMOVED AND STACK OF WASHERS REMOVED, ALTERNATOR COULD THEN BE MOUNTED SECURELY WITH ADEQUATE ENGAGEMENT OF BOLT.
